Headache from Camphibolic?

  1. Registered User
    joebo's Avatar
    Join Date
    May 2006
    Posts
    2,074
    Rep Power
    1139

    Headache from Camphibolic?


    Anyone else experience headaches from Camph. Just took my first dose and i got a headache.....

  2. Registered User
    Ziricote's Avatar
    Stats
    5'11"  187 lbs.
    Join Date
    Apr 2006
    Location
    Scotland
    Age
    28
    Posts
    2,431
    Rep Power
    1386

    Nope, not me. What size dose did you take?
  3. Registered User
    joebo's Avatar
    Join Date
    May 2006
    Posts
    2,074
    Rep Power
    1139

    Quote Originally Posted by Ziricote
    Nope, not me. What size dose did you take?
    I took 2 caps. Maybe start off with 1 cap doses and ramp upwards.
    •   
       

  4. Registered User
    strester's Avatar
    Stats
    5'11"  207 lbs.
    Join Date
    Oct 2006
    Location
    Glen Allen, VA
    Age
    37
    Posts
    333
    Rep Power
    588

    just started it a week ago and haven't had any problems with headaches ... was it taken with anything else?
  5. Registered User
    joebo's Avatar
    Join Date
    May 2006
    Posts
    2,074
    Rep Power
    1139

    Quote Originally Posted by strester
    just started it a week ago and haven't had any problems with headaches ... was it taken with anything else?
    Nope, empty stomach. Maybe its unrelated, who knows, just seemed coincidental.
  6. Registered User
    Ziricote's Avatar
    Stats
    5'11"  187 lbs.
    Join Date
    Apr 2006
    Location
    Scotland
    Age
    28
    Posts
    2,431
    Rep Power
    1386

    How's your water intake? I'm thinking it may just be coincidence but see if you get headaches after the next few doses.
  7. Registered User
    joebo's Avatar
    Join Date
    May 2006
    Posts
    2,074
    Rep Power
    1139

    Quote Originally Posted by Ziricote
    How's your water intake? I'm thinking it may just be coincidence but see if you get headaches after the next few doses.
    I'm at about 3/4 gallon for the day so far.
  8. Guest
    Guest
    Guest's Avatar

    Quote Originally Posted by joebo
    I took 2 caps. Maybe start off with 1 cap doses and ramp upwards.
    yes
  9. Registered User
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Location
    Flagstaff, AZ
    Age
    42
    Posts
    7,698
    Rep Power
    513131

    Yeah, ramp up slowly. I've gotten several friends on Camphi and one of them reacted with really bad headaches. It's likely an individual response to a sudden increase in thyroid levels.

    Doesn't bother me even at high doses though.
  10. Registered User
    size's Avatar
    Join Date
    Jan 2003
    Location
    Bermuda
    Age
    42
    Posts
    4,233
    Rep Power
    2267

    Only problem I ever get from it is GI distress.
  •   

      
     

Similar Forum Threads

  1. please help...headaches from pmag???
    By massolic in forum Anabolics
    Replies: 24
    Last Post: 03-14-2011, 01:38 AM
  2. headache from methy 1-d
    By boricuarage in forum Supplements
    Replies: 2
    Last Post: 05-12-2010, 06:09 PM
  3. Getting bad headaches from lifting
    By BigKrabbe in forum General Chat
    Replies: 16
    Last Post: 04-27-2008, 09:43 PM
  4. Headaches from adrenosterone or 1,4ad
    By daniel35 in forum Anabolics
    Replies: 2
    Last Post: 11-06-2007, 01:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in